MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY + DR RF; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY + DR RF; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number PM2260
Medical Device Problem Codes Failure to Interrogate (1332); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the pacemaker exhibited failure to interrogate- no magnet response.No intervention was reported.The patient was in stable condition.
 
Additional Manufacturer Narrative
Correction: h6 section: previous report should have mentioned interrogation problem instead of failure to interrogate.
 
Event or Problem Description
It was reported that the pacemaker exhibited interrogation problem-inappropriate magnet response.No intervention was reported.The patient was in stable condition.
 
Additional Manufacturer Narrative
Correction: previously need to include the expiration date on jul 31, 2016, and the date for device manufacture in h4 section on jan 7, 2015.
 
Additional Manufacturer Narrative
Correction: d4 section for primary unique device identification (udi) number.

Brand Name
ASSURITY + DR RF
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19356864
Report Number2017865-2024-42009
Device Sequence Number14395374
Product Code NVZ
UDI-Device Identifier05414734507097
UDI-Public(01)05414734507097(10)P000000245(17)160731
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/12/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model NumberPM2260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer05/23/2024
05/26/2024
05/31/2024
05/31/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date05/23/2024
05/28/2024
05/30/2024
06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown